A Modification of Quadratic Programming Algorithm
Poonam Kumari

Poonam Kumari, Department of Mathematics, Magadh Mahila College, Patna University, Patna, Bihar, India.

Manuscript received on September 19, 2020. | Revised Manuscript received on November 04, 2020. | Manuscript published on November 10, 2021. | PP: 167-176 | Volume-10 Issue-1, November 2020 | Retrieval Number: 100.1/ijitee.A81441110120| DOI: 10.35940/ijitee.A8144.1110120
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In the existing methods for solving Quadratic Programming Problems having linearly factorized objective function and linear constraints, all the linear factors of the objective function are supposed to be positive for all feasible solutions. Here, a modification of the existing methods is proposed and it has been proved that the modified method can be applied to find the optimal solution of the problem even if all the linear factors of the objective function are not necessarily positive for all feasible solutions. Moreover, the proposed method can be applied to find the optimal solution of the problem even if the basic solution at any stage is not feasible. If the initial basic solution is feasible, we use simplex method to find the optimal solution. If the basic solution at any stage is not feasible, we use dual simplex method to find the optimal solution. Numerical examples are given to illustrate the method and the results are compared with the results obtained by other methods. 
Keywords: Optimal Solution, Quadratic Programming Problem, Simplex Method.